# SDR K11A2015052172401

- Difficulty date: May 21, 2015
- Submitted: May 22, 2015
- Operation: Air carrier
- Aircraft: N724CK
- Make and model: Boeing 727225
- Aircraft serial: 20383
- Aircraft time: 61,706 hours, 47,443 cycles
- Engine: Pwa JT8D15
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Warning Light
- Condition: Illuminated
- Location: Nr 2 Eng Filter
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

NR 2 ENGINE FILTER BYPASS LIGHT ILLUMINATED IN FLIGHT.  PERFORMED PRECAUTIONARY SHUTDOWN IAW ABNORMAL PROCEDURES AND RETURNED TO DEPARTURE.
